# SDR YENA2022031100134

- Difficulty date: March 8, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 03554
- Aircraft time: 51,968 hours, 17,951 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1521,LGA-FLL. 'LEVEL 2 FUMES EVENT ON LEVEL OFF BEOLW 800O', PILOTS & BACK F/A DETECTED IT. ISOLATED PACK 1, WENT AWAY UPON TOUCHDOWN; RAN ENGINES #1 AND #2- NO ODOR FOUND. INSPECTED APU AND FOUND MULTIPLE OIL LEAKS AND OIL RESIDUE ON APU AIR DUCTS. DECONTAMINATION OF BLEED AIR DUCTS IAW AMM 36-13-00.  APU TO BE PLACED ON MEL. REF L/P 3251188-2 MDDR 466593. COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B(2). AIRCRAFT IS OK FOR SERVICE.'
